# SDR RAIA00204115

- Difficulty date: April 2, 2002
- Submitted: April 7, 2002
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 16,345 hours, 15,366 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 31055863
- Stage of operation: TO
- How discovered: T
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5510-STL- RIGHT ENGINE INTEGRATED ELECTRONIC CONTROL LIGHT CAME ON DURING TAKE-OFF. MAINTENANCE REMOVED AND REPLACED THE RPM SPEED SENSOR, OPS CK OK.
